Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is Metformin causing me abdominal pain ?

iam 25 years old female ,un height 158cm ,weight 75kg,i have lower back pain in the left side i felt this pain for month ago,i had polycystic ovarian syndrome for 2 years and i take metformin 850mg twice daily everyday ,i took metformin since december 2009,i began with 500mg then increase to 850mg twice daily,i made yesterday urine exam and the test show amorphous crystal in urine and the other parameters are normal ,but the pain is sometimes strong and relief when i drink fluid ,what i should do?i dont see doctor ,what is the cause of this pain?please i want to understand,can metformin cause these syptoms ?what is the treatment? thanks for help
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
You go for ultra sound and find out the cause.
Metformin is nothing to do with lower back pain.
ok and bye.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor